# SDR CALA2022040800936

- Difficulty date: April 8, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 63,898 hours, 11,539 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION ACCESS PANEL MISSING RT WING LEADING EDGE SLAT MECHANISM LUBRICATION ACCESS DOOR 621XB ITEM PLACED ON CDL MISSING PLACED ON CW CDL OK TO CONTINUE DISPATCH DESK:LEADING EDGE SLAT MECHANISM LUBRICATION ACCESS DOOR 621XB - CDL 57F UPDATE REPLACED MISSING PANEL 621XB
